Jump to content
Important Survey - Please Participate ×

Want to die today


[lu...]

Recommended Posts

I used Valium for around 3 weeks daily @ 5 mg

My taper went 2.5 mg 1 week

                    1.625 mg 1 week

                    1.2 mg currently (day 3)

 

I have this horrific obsession with searching for faces or being obsessed with finding fear in everything I see. Trees look like people, if there is

any pattern at all that follows human features. It is not a hallucination, more like an illusion (insane obsessive pareidolia)

It is such an obsession that my eyes are jumpy when looking at the keyboard for seeing letters with circles in them that may look like eyes.

It feels like my brain is trying to turn everything it sees into a living thing, and to see it as a threat. I am constantly freaked out and hyper vigilant

 

It feels permanent, I cannot live like this and do not know how much longer I can bear this without doing something stupid. This does not seem like

normal benzo w/d does it? Maybe neurological issue or some dreaded disease. I fear for my future and am falling apart

 

Please advise anyone?

Link to comment
Share on other sites

It's the Valium, please breath. It will Pass. These Meds affect your CNS and the withdrawal Sxs are crazy.  You will be fine. Breath. Distract yourself. Go for a walk. Listen to music. Call a sympathetic friend.  You're going to be okay. It will pass.

 

I think your tapering way too fast which is why your in such mental anguish.

Hold if you can but you may need to updose to a more comfortable level. 

I cut 10% every 2 weeks which is what's recommended. I learned the hard way. I made a huge cut

When I first started and it was horrific!

Big hug.

Link to comment
Share on other sites

I added more to my last message.

I notice that I feel my Valium cut on the 4th or 5th day after the cut. Slow your taper down, you'll be more comfortable.

Link to comment
Share on other sites

Hey lucidoi, how's the South of Africa? It's gonna be summer there soon! I saw some nature documentaries a few days ago around the Cape Town area, it looked so beautiful and the water was so blue. One day after this mess is done I swear I'll make it out there and go surfing.

 

The whole "seeing faces in things" seems to be a manifestation of psychosis and intrusive thought due to benzo withdrawal. I've been having these horrible intrusive existential thoughts, about the meaning of life, death, the universe and everything, day in and day out (in addition to more "material" anxiety). This isn't what I want to be thinking about, as it causes me to have depression and anxiety. But, many famous people have built entire careers around existentialism and been perfectly content and happy till the day they left this earth. And, I realize I've had many existential thoughts before, but they never really bothered me deeply. I just had the thought, and let it go. Now, the existentialism wracks me, causes deep depression, causes restlessness and dp/dr. The only explanation I have is: withdrawal. No other variable has changed in my life besides the lowering of my dose of clonazepam. The same thoughts occured to me, I'd say, oh that's interesting! And then get on with my happier life.

 

Have you seen faces in things before? Is it a new thing, or is it only bothering you now? Just like Jean-Paul Sarte and existentialism, many people have made whole careers out of anthropomorphising objects, giving inhuman things human values, characteristics, and faces, and been totally happy and content people. Of course, they didn't have to wrestle with benzo withdrawal (that we know of), and this affliction darkens everything, every aspect of our life, even the fiber of our intimate thoughts. Withdrawal sucks, sucks so horrible, deeply, and terribly, but we gotta ride it out bro. Take those thoughts of death, realize they are the dark manifestations of benzo withdrawal, and if need be come here and we'll help you wrestle with the demons.

 

The Valium cuts are probably a bit big, but I'm a K guy myself, so I defer to Mena on that issue.

 

Best of luck!

Nemo

Link to comment
Share on other sites

Also gotta say: ups and downs are quite par for the course for benzo withdrawal. I had a relatively nice weekend at my parents, and could even feel the benzo curse lifting a bit. The minute I got in my car yesterday, driving back home, all the anxiety came coursing back, climaxing tonight. It's powerful to trace and predict/prepare for these fluctuations. Don't be surprised when horrible moods hit, just try to have some way to cope.
Link to comment
Share on other sites

I used Valium for around 3 weeks daily @ 5 mg

My taper went 2.5 mg 1 week

                    1.625 mg 1 week

                    1.2 mg currently (day 3)

 

I have this horrific obsession with searching for faces or being obsessed with finding fear in everything I see. Trees look like people, if there is

any pattern at all that follows human features. It is not a hallucination, more like an illusion (insane obsessive pareidolia)

It is such an obsession that my eyes are jumpy when looking at the keyboard for seeing letters with circles in them that may look like eyes.

It feels like my brain is trying to turn everything it sees into a living thing, and to see it as a threat. I am constantly freaked out and hyper vigilant

 

It feels permanent, I cannot live like this and do not know how much longer I can bear this without doing something stupid. This does not seem like

normal benzo w/d does it? Maybe neurological issue or some dreaded disease. I fear for my future and am falling apart

 

Please advise anyone?

 

Could you create a signature showing your dates of use and doses for ALL of your withdrawals. It is much easier to give advice if you see the whole picture.  Because of something called "kindling" subsequent withdrawals can be worse than the previous ones. It looks like this is not your first withdrawal so you may have some "kindling" this time around. For that reason I would take this taper very slowly, even with your short use. What you are experiencing is temporary. They are not permanent symptoms. You are just going though withdrawal and that can be a miserable process. Is your doctor aware of how you are doing? Do they know that you are thinking of self harm as a way out? I think at this point you should get some on the ground help for these thoughts. Here are some resources for you.

 

Suicide, Self-harm Resources

Link to comment
Share on other sites

Hey Nemo

 

Thanks. It is a new thing. I starting worrying about a mental illness and my obsession grew and got out of control to the point where

I am now barely functional and seeing faces everywhere. I felt great on the week end and now this. My skin is also burning

 

Link to comment
Share on other sites

@[be...]

 

I had a really bad withdrawal in 2010. Went c/t off 8 months of heavy benzo use. I also had a bad reaction to antibiotics that seem to damage

gabba receptors. I think my gaba receptors are just blown. On top of all of this I was diagnosed with border line lupus, and went through a

divorce, financial loss etc. I am just done with life and suffering really

Link to comment
Share on other sites

Sadly all that you describe is part of the withdrawal process. The burning is your muscles "unrelaxing" so don't fear it. Today is known as a bad one. Honestly it will pass and from what I read you only took a small dose of Valium for 3 weeks. Others may disagree but I'd just carry on and be done with them although you don't have a signature or I might not say that. But if I'm right you'll be off them soon and it's more than likely that a week or two after that you will feel fine again. Hoping your days get better and better. Truly they will. B
Link to comment
Share on other sites

×
×
  • Create New...